# SDR AALA202509224941

- Difficulty date: September 21, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 50,312 hours, 5,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  OFAR RH SIDE CREW BUNK EMERGENCY LIGHT WONT ILLUMINATE.  MAINTENANCE REPLACED OFAR RH SIDE CREW BUNK EMERGENCY BATTERY PACK PER AMM 33-29-12 REV 249, 16 JULY 2025.
